Funkcialaj Ekvacioj
Print ISSN : 0532-8721
Existence Results for a Functional Boundary Value Problem on an Infinite Interval
Kyriakos G. MavridisPanagiotis Ch. Tsamatos
Author information
JOURNALS FREE ACCESS

Volume 54 (2011) Issue 1 Pages 53-68

Details
Download PDF (107K) Contact us
Abstract

Based on a fixed point theorem due to Avery and Henderson, we prove that a second order functional boundary value problem has at least two positive solutions.

Information related to the author
© 2011 by the Division of Functional Equations, The Mathematical Society of Japan
Previous article Next article

Recently visited articles
feedback
Top